# SDR DALA2024112611240

- Difficulty date: November 23, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 94,232 hours, 17,868 cycles
- Engine: Ge CF680C2B8F
- Engine time: 85,069 hours, 15,527 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Warning Message
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

-DIV- TO ATL DUE TO RT HPSOV STATUS MESSAGE WITH ICING CONDITIONS ENROUTE AND LT HPSOV ALREADY DEFERRED.   R/R RT HPSOV. PRESSURE GOOD BUT PI1 SENSOR FAULTED. REPLACED RIGHT CONTROLLER CHECK NORMAL.(6645328)
